Research Repository

Ostrowski type inequalities for functions whose derivatives are h-convex in absolute value

Dragomir, Silvestru ORCID: 0000-0003-2902-6805 (2015) Ostrowski type inequalities for functions whose derivatives are h-convex in absolute value. Acta et Commentationes Universitatis Tartuensis de Mathematica, 19 (2). 133 - 148. ISSN 1406-2283

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: h-convex function; inequality
Subjects: FOR Classification > 0103 Numerical and Computational Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 06 Dec 2016 23:26
Last Modified: 31 Jul 2018 04:20
URI: http://vuir.vu.edu.au/id/eprint/32273
DOI: https://doi.org/10.12697/ACUTM.2015.19.13
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar